# SDR SWAA2019071134730

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 65,280 hours, 38,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT SIGN DISLODGED.  SECURED COVER PER AMM.
